Transforming Agriculture through Investments in Agriculture Value Chain

Email This Page

*Denotes are mandatory fields.

Your Name : *
 
Your Email : *
 
Friend's Email : *
 
Friend's Name : *
 
Page URL : *
 
Message : *
 
Enter Captcha : *
 
 
Captcha

Try another one

 

Sending Mail Please Wait ...

Event Details

Transforming Agriculture through Investments in Agriculture Value Chain - Nov 16, 2017

Background :

The agriculture system in India has undergone rapid transformations over the past few decades particularly after the economic reforms of the 1990s’. The emergence of integrated agriculture and food supply value chains are one of the most visible market phenomena in India.

 

The agri supply chains in India and their management are now evolving to respond to the new marketing realities thrown by the wave of globalization and other internal changes like the rise in the level of disposable income of consumers, change in the food basket of the consumers towards high value products like fruits, vegetables, and animal protein. The new challenges of the agricultural economy of the country have now spurred the government agencies to go in for different legal reforms for enabling and inviting private investment in agricultural marketing infrastructure segment and for removing different entry barriers to promote coordinated supply chain, ensuring better traceability.

 

Considering the above scenario, experts from the sector have advised Bombay Chamber to consider deliberating on the agriculture value chain topic.

 

 Chief Guest : Prof. Dr. Ramesh Chand, Member NITI Aayog, New Delhi

 

Conference Outcome :

To come up with a “Declaration Paper”, enlisting recommendations for creating a robust agriculture value chain.


Inaugural Session   ( 11:00 AM to 1:00 PM)
Time
Session Title
Name of Speakers
10:30 AM-11:00 AM
(30 Minutes)
Registration & Tea
 
11:00 AM- 11:10 AM
(10 Minutes)
Welcome of Dignitaries & Lighting of Inaugural Lamp
 
11:10 AM-11:20 AM
(10 Minutes)
Welcome Address.
Dr. D. N. Kulkarni, President, Agri-Food Division, Jain Irrigation Systems Ltd.
11:20 AM-11:35 AM
(15 Minutes)
Theme Presentation
Mr Sajeev Mohoni, Chief Executive Officer, EPC Industrie Ltd.,Nashik
11:35 AM-11:55 AM
(15 Minutes)
Address by Chief Guest
Prof. Dr. Ramesh Chand, Member NITI Aayog, New Delhi
11:55 AM-12:10 PM
(15 Minutes)
Address by Guest of Honour
*Shri. Girish Mahajan, Hon'ble Minister, Water Resources, Maharashtra State (Guardian Minister, Nashik District)
12:10 PM-12:40 PM
(30 Minutes)
Floor open for Q & A  with the Dignitaries
 
12:40 PM-12:50 PM
(10 Minutes)
Release of Agricorp2017 Souvenir
 
12:50 PM to 1:00 PM
    (10 Minutes)
Felicitation of Dignitaries & Vote of Thanks.
Mr. Vijay Srirangan,
Director General, Bombay Chamber of Commerce & Industry
Lunch:1:00PM-2:00 PM
Session-1
2:00 PM -2:45 PM
(45 Minutes)
Panel Discussion on Opportunities ,Challenges & Solutions for FPOs’(Farmer's Produce Organization)in Agriculture Value Chain
Panellists
1) Moderator:Dr. S. K. Goel,Ex- Additional Chief Secretary (Agriculture and Marketing),GOM./Freelance Agro Consultant.
2) *Mr. Sunil Kendrekar, I.A.S.,  Commissioner Agriculture, Pune,
3) Mr. Rajan Raje, CEO, Nichem Solutions
4) Mr. Vilas Vishnu Shinde, Properitor, Sahyadri Farmer Producer Co. Ltd.
5) Mr. Yogesh Thorat ,MD, MAHAFPO 
              TOTAL OF 5 PANELLISTS
Session-2
3:00 PM – 6:00 PM
Site Visit to Sahayadri Agro Farms,Nashik
Mr. Vilas Vishnu Shinde, Properitor, Sahyadri Farmer Producer Co. Ltd.
Cocktails & Networking Dinner-7:30 PM Onwards
 
Day-2 Nov 17,2017-Session-3
9:30 AM – 10:00 AM
(30 Minutes)
Registration & Tea
 
10:00 AM- 11:00 AM
(1 hr )
Financing Solutions for Creating a Robust Agri-Value Chain
Structure of the Session:
1) Lead presentation of 20 Minutes
 
2) Discussion among panellists 30 Minutes
 
3) Floor Open for Q & A-10 Minutes
 
 
 
Panellists
1) Lead Presenter: - Mr. Raul Rebello, SVP. & Head, Rural Lending, Axis Bank Ltd.
2) Moderator: Mr. Jayant Nalawade, Ex-Chief-Operations & Compliance, National Commodity & Derivatives Exchange Ltd.
3) *Mr. S. Adikesavan, CGM-Agribusiness Unit, State Bank of India.
4) Mr. Manoj Rawat, GEVP. & Head Agribusiness, RBL Bank Ltd.
5) **Nominee from Buldana Bank
TOTAL OF 5 PANELLISTS
Tea Break:11:00 AM – 11:15 AM
Session-4
11:15 AM to 12:15 PM
(1 hr)
Post Harvest & Marketing Strategies including QC Mechanisms and Certifications using “Ecosystem approach to efficient markets” for developing a Robust Agriculture Value Chain

Structure of the Session:
1) Lead presentation of 20 Minutes
 
2) Discussion among panellists 30 Minutes
 
3) Floor Open for Q & A-10 Minutes
Panellists
1) Lead Presenter: Mr. Rajesh Sinha, MD & CEO, NCDEX eMarkets Ltd.(NeML,Formerly NCDEX Spot Exchange)
2) Moderator: Dr. Alka Bhargava, Joint Secretary (Marketing) & Agricultural Marketing Adviser, GOI.
3) Mr. Annigeri, Advisor-Business Strategy, National Collateral Management Services (NCML) Ltd.,
4) Mr. P. P Waghmare, Assistant General Manager, APEDA, Mumbai
5) Dr. D. N. Kulkarni, President, Agri-Food Division, Jain Irrigation Systems Ltd.
                       TOTAL OF 5 PANELLISTS
Session-5
12:15 PM -1 :15 PM
(1 hr)
Panel Discussion on Encouraging Start-Ups as Service Providers in Agriculture Value Chain
Panellists
1) Moderator:- Dr. Kiran Sharma, CEO, Agribusiness Incubation Centre(ABI), INCRISAT, Hyderabad
2) Mr. Shardul Sheth, MD, AgroStar
3) Mr.Gokul Patnayak, MD, Global Agri Systems, Newdelhi.
4) *Mr.Kaushal Khakhar,CEO,Kaybee Exports
5) Mr.Vinod Lahoti, MD,Geolife Agritech India Pvt Ltd.        
TOTAL OF 5 PANELLISTS
Lunch-1:15 PM- 2:15 PM
Session-6
2:15 PM-3:15 PM
(1hr)
Strengthening Inclusive  Agricultural Value Chains by use of ICT & Exchange Principles
Structure of the Session:
1) Lead presentation of 20 Minutes
 
2) Discussion among panellists 30 Minutes
 
3) Floor Open for Q & A-10 Minutes
Panellists
1) Lead Presenter:- Mr. Kunal Prasad, CEO & Co-founder of Crop-In Technology Solutions Pvt. Ltd., Bangalore
2) *Moderator:-Nominee from MSAMB, Maharashtra State, Pune
3) Mr. Srinivasu Pappula, MKrushi Tata Consultancy Services
4) Mr. Taranjeet Singh Bhamra, MD, Agnext Technologies
5) Mr. Jinesh Shah, Founding Partner, Omnivore Partners
               TOTAL OF 5 PANELLISTS                     
Tea Break:3:15 PM – 3:30 PM
Session-7
3:30 PM – 4:30 PM
(1 hr)
Panel Discussion on Way Forward for Achieving MISSION 1000.
Panellists
1) Moderator:- Dr. S. K. Goel, Ex- Additional Chief Secretary (Agriculture and Marketing), GOM./  Freelance Agro Consultant
2) Mr. Vilas Vishnu Shinde -Properitor, Sahyadri Farmer Producer Co. Ltd.
3)Mr. Rajan Raje, CEO, Nichem Solutions
4) Mr. Raul Rebello, SVP. & Head- Rural Lending, Axis Bank Ltd.
5)*Nominee from MSAMB, Maharashtra State, Pune.
6) Mr.Yogesh Thorat ,MD, MAHAFPO 
       Total 6 Panellists
4:30 PM-4:45 PM
(15 Minutes)
Vote of Thanks
Mr.Vijay Srirangan, Director General, Bombay Chamber of Commerce & Industry

 

Conference Aims & Objectives :

  • To create a robust agriculture value chain with inclusive growth of all actors including producers

  • To suggest ways for Increasing Investments in the agriculture value chain

  •  To provide a single window for Product Display, Knowledge Sharing & Networking with all stake   holders including Farmers, FPOs', SMEs’, Corporate Companies, Banks & Financial Institutions and Policy makers-Central & State Govt.

 

Participant Benefits :

  • It could be leveraged as a good platform for networking and B2B opportunities.

  • Opportunities for companies to benchmark their best practices.

  • Opportunities for Knowledge Partnership for technology transfer.

  •  Ensuring the participants with best possible knowledge inputs related to agriculture value chain.

 

Who Should Attend ? 

  • Corporate CEOs’

  • Senior Officials of the Central and State Government and other organizations including Financial Institutions

  • NGOs’

  • Farmer Produce Organization (FPOs’)

  • Small & Marginal Enterprises(SMEs’)

  •  Agriculture Value Chain Service Providers

The Taj Gateway Hotel, Ambad – Nashik 

Site Visit to Sahyadri Agro Farms, Nashik on November 16, 2017 (from 3 pm to 6 pm)

Name: Mr. S. Jaikumar – Joint Director 
Email Id: marketing@bombaychamber.com
Contact No: 022-61200209

Name:  Ms. Chandrika Venkatesh – Associate - Agriculture and Food Processing Committee 
Email Id: agri1@bombaychamber.com 
Contact No: 022-61200235

Name: Ms. Tarini Hattangdi – Senior Executive 
Email Id: agri@bombaychamber.com
Contact No: 022-61200241
Participation Fee :   
Members  Rs. 2500 +18% taxes
Non-Members  Rs. 3000 +18% taxes
 

Early Bird Discount by 30th September 2017 -

2 participants 10% - Members          - Rs. 4500 + 18% taxes

                                    Non Members - Rs. 5400 + 18% taxes


3 participants 15% - Members          - Rs. 6375 + 18% taxes

                                    Non Members - Rs. 7650 +18% taxes

 

Bank Details for NEFT

Beneficiary Account No.

10996680930

IFSC CODE

SBIN0000300

Bank Name

State Bank of India

Branch Address

Mumbai Main Branch, Mumbai Samachar Marg, Mumbai- 400 001

MICR Code   

40000 2010

Cheque /Demand Draft should be drawn in favor of “BOMBAY CHAMBER OF COMMERCE AND INDUSTRY”.

 

EVENTS

POLL
No Poll Created
Close

Name : *
Email : *
Comment : *

(Max characters allowed 522.)
File Upload :
 
Captcha

Try another one

Enter Captcha Code*